# SDR DALA2015040402601

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1357C.  CORROSION ON HOLES COUNTERSINK ACCES PANEL 1357C WAS REMOVED.  THE MAX DIAMETER ALLOWED IS 0.532 AND FOUND 3 HOLES DAMAGED ADJACENT WITH .554, .551 AND .538.  
THE MAX BUSHING PER DOOR ALLOWED ARE 2, THEREFORE, ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.  LP 1889935
